# SDR MALA020224

- Difficulty date: March 30, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT REAR FUSELAGE SKIN HAS A DENT AT STA 620, 2 INCHES LONG, 1.75 INCH WIDE, .040 INCH DEEP.  COMPLIED WITH EA01-01159.  NO DEFECTS NOTED.  REQUIRES PERMANENT REPAIR WITHIN 800 FLT HOURS.  MAINTENANCE REPAIRED IAW EO S53119.
